# SDR TAOA129702

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Condition: Shorted
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6541 - DCA - AFTER AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT BASE ASSEMBLY AND BATTERY.  OPERATIONAL CHECK NORMAL.  (M)
